# SDR YENA2019062820352

- Difficulty date: June 22, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N966JT
- Make and model: Airbus A321-231
- Aircraft serial: 7230
- Aircraft time: 11,896 hours, 3,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU BATTERY PACKS 5EA FAILED TEST IAW AMM SUBTASK 33-51-00-710-057-A; REF LHT-BQN NR 5000898562-0010. R & R 5EA IAW AMM 33-51-38-400-001-A. TESTS GOOD. SUPPLEMENTAL INFORMATION TO FOLLOW.
